# SDR DALA2017051203940

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1300, RBL 26 SIDEWALL ATTATCH ANGLE HAS MUTIPLE AREAS OF CORROSION.  REMOVED AND REPLACED THE SIDEWALL ATTACHED ANGLE IAW 51-40-05, 51-40-02, AND DWG 453N1801, REV F.
